# SDR WTAA960122

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: False Indication
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - DURING CLIMB-OUT, LT MLG INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO FAT WITHOUT INCIDENT.  MAINTENANCE REPLACED UPLOCK MICROSWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
